# SDR COMA0060012

- Difficulty date: January 2, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 555405
- Condition: Malfunctioned
- Location: Nlg
- Part time: 15,572 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR WARNING DURING GEAR RETRACTION.  REPLACED THE NLG DOORS SELECTOR VALVE.
